# SDR AALA202502249386

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 32,193 hours, 3,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR F/A FLASHLIGHT NEEDS BATTERY, FLASHES RED. MAINTENANCE REPLACED BATTERY ON R1 DOOR F/A FLASHLIGHT IAW AMM 25-64-00.
